MAUDE Adverse Event Report: KARL STORZ SE & Co. KG CMOS Video-Rhino-Laryngoscope, 2.9 mm

KARL STORZ SE & Co. KG CMOS Video-Rhino-Laryngoscope, 2.9 mm
Model Number 11102CM
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: distal rubber, insertion sheath, electronics: leaking, kinked, no image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS Video-Rhino-Laryngoscope, 2.9 mm
Common Device Name
CMOS Video-Rhino-Laryngoscope, 2.9 mm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50883742
Report Number9610617-2026-02234
Device Sequence Number9791902
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown